# SDR HALA0600669

- Difficulty date: September 4, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N591HA
- Make and model: Boeing 767-300
- Aircraft serial: 33423
- Aircraft time: 13,597 hours, 2,639 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 745329E
- Part serial: G1568
- Condition: Malfunctioned
- Location: Lt Generator
- Part time: 13,597 hours, 2,639 cycles
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ON BASE LEG LANDING IN HNL RECEIVED L GEN OFF LIGHT & BOTH UTILITY BUSS OFF LIGHTS.  STARTED THE APU, LANDED THEN RESET GEN CONT SWITCH.  CONDITION RETURNED TO NORMAL.  PERFORMED BPCU BITE PROCEDURE PER FIM 24-20-00-MSG FOR LT SYS ARE UNDER FREQ TRIP IDG/PLUG/WIRING-IDG LOW OIL PRESSURE 2251.  REMOVED AND REPLACED IDG ASSY IAW AMM 24-11-01.  LEAK/OPS CHECK PEND.  OPS CHECK LEAK CHECK GOOD REF WORK CARD 767-3-405001.
